# SDR ASAA0792201

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RBL 21 FLOOR WEB CORROSION FOUND AT TOP AND BOTTOM SURFACES AROUND NUT PLATE HOLES FROM BS 767 TO 787.  REPLACED WITH MADE REPAIR PART IAW B737 900 SRM.
